# SDR UALA2011010400044

- Difficulty date: January 3, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 39,368 hours, 14,808 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: D5757100800000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP, OTBD T/E TIP SHOWS EVIDENCE OF IMPACT DAMAGE AND IS DEFLECTED UP.   T/E DEFLECTED UP .100 INCH, LENGTH OF DEFLECTION EXTENDS INWARD 3.5 INCHES FROM OTBD EDGE.  REPLACED LT OTBD FLAP.
